MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P, PP03J, JA, 450-BAS-JA-08; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P, PP03J, JA, 450-BAS-JA-08; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
The status indicator flashed red and it was found that the device could not turn on when the on/off button was pressed.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The failure of the device to power on was attributed to a depleted cell in the returned pad-pak however the root cause for its depletion could not be determined.The device performed to specification with a test pad-pak.The device would not have been able to deliver therapy, unless the pad-pak was replaced, had it been used in a sca situation.
 
Event or Problem Description

Brand Name
PACKAGE, 450P, PP03J, JA, 450-BAS-JA-08
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key10883103
Report Number3004123209-2020-00369
Device Sequence Number3045486
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number80515-000128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2021
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1